Aa
Aa
A
A
A
Close
1248235 tn?1268881737

day 3....why should i not go get some pills(i need a voice of reason)

maybe this is stupid but i think it might help??? there are numerous reasons not to continue i know ...any thoughts or words of advice to help me threw my cravings or other peoples cravings..i need a voice of reason 8)  i really cant believe what control they have over me ...ITS FREAKIN SCARY.. thanks for reading
8 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I am just starting out as I the day changes into night time I will really start to feel what u have come out of in a 3 day period what I have been reading the W/D are h3ll and maybe u should think about that starting over period u don't want to do that when u have come so far, its being said 3-4 days are the worst of them all why go backwards now cause ur having a hard moment, if u think about it u came to the right place to talk to others that are in the same shoes u are in...instead of running out and getting ur next fix right? ur almost to home plate, just take moment to moment I know its scary cause I am scared, and just so glad that I found this site so that I can ramble on and know that there are people in the same shoes I am. Cause at the moment if I went to my family or friends they would tell me I couldnt do this and make it so that I would have to go into the hospital I cant do that and with all u have been doing to make it to day 3 ur almost have a home run ....u can do it....count down the hours till ur 4 day. Not sure where u live but go for a walk stay busy so that the W/D isnt bugging u so much keep ur head high ur almost home...
hugs
Helpful - 0
Avatar universal
I am on day 10. A week ago today I though I was going to die, but I didnt. Found this site a few days ago and it is so helpful. If something happens and you are unsure, you can post your question and someone is here to help. I wish I had found this site when I was where you are at. Everyone here is so supportive and wants you to succeed. I work from home and am online all day. So if you need someone to write to know I will respond shortly. Keep strong.
Helpful - 0
1047946 tn?1332608029
You know you can't take the pills forever. If you continue to do so your tolerance will just keep growing and eventually you will od if you continue to chase the high. It's the nature of addiction. I know those are the harsher things to look at but there are many other great reasons such as not having to worry about running out of pills, spending the money on them, not living in a fog, etc. There are many more to list. You should get a piece of paper and write down the reasons to continue to use and the reasons why you should stop. List everything you can think of. You will be amazed at the length of the list and which one is longer! Anyways, you came here looking for help which means you want to get off of them. With that being said, there is no better time than now! If you stop now just think how wonderful your summer will be! I'm not sure if you have kids but I can tell you that you will have so much more fun with them being clean. Life in general will be much more fun!
When you start to crave you need to find something to do to get your mind in another place. What are you doing to stay busy? Try and pick up some new hobbies so you can keep your mind occupied. I did jigsaw puzzles. I never in my life thought I would do another puzzle after the age of 8 but I wanted to try something that didn't take much physical effort due to lack of energy but wanted something that will let my mind drift. Puzzles ended up helping so much. I ended up framing them and hanging the up as a reminder of the fight I fought. You should give one a try!
Just keep going strong Miss. You can do this. I'm pulling for you. Message me if you need anything at all.
Best of luck!

Brian
Helpful - 0
Avatar universal
Were you on all those meds?  If you are craving but not suffering from wd symptoms then you should go to a rehab to get over the obsession.  And from my experience only God can releave you of the obsession and could if HE WERE SOUGHT!  Once the obsession starts you are in deep waters.  Once you open those flood gates and use, one is too many and a 1,000 never enough..  You think the obsession will stop if you just use a little?  I've been there.  It won't , it gets mightier once you put it back in you again.  Your problem to me seems mental and that is probably worse than the physical.  If you need to physically taper, that's something else.  How are your wd symptoms?  Hang on...........!
Helpful - 0
699217 tn?1323438700
All we can tell you is what we went through and are now going through.  I know that when I was "high" on pills, I hardly ever smiled, was always a bit uptight,  Just didn't have much "feeling" except to think of my next pill, when could I take one, what if we ran out and had to buy "on the street".  My whole world was consumed with the pill.  Now 115 days later, I never ever think about them anymore-like when can I take one, etc.  It doesn't bother me to talk about them, and not want one or 10 or whatever.
You will get your "normal" life, self back.  Other things are way more important to you than just chasin a pill.  That's what helps me now.  I can cry if I want, laugh, listen to people, whereas before, I was always thinkin about pills...I hated that part of it.
Anyway, good luck to you!  Hope you can keep posting.  We all really do care about people here.  
Helpful - 0
Avatar universal
Hey! Glad you posted instead of scoring! Congrats on the 3 day amrk as well. One thing i will say is that a thought becomes an obsession. You've got to find a way to get rid of the thoughts and not feed into them. BMDad said he does puzzles. I started crafting again. Also if you have the opportunity to go help a neighbor or something, that will help to get outside yourself. here's the thing, if you do take a pill (which you know wont be one) you'll be so mad and disappointed in yourself. Fight through the urges cuz they do go away. You're stronger than you think!
Helpful - 0
1248235 tn?1268881737
thanks so much you are very supportive. I can not tell you how much i appreciate the posts. I do need to get my mind off things so im trying to stay busy.
Helpful - 0
1248235 tn?1268881737
i took most anything even ate the fetanyl patches (spelling) i bought some suboxone a couple times to try to get off them myself but that was a stupid idea...lol ...well actually its not funny 8) anyway yes i am quitting cold turkey. I do have the withdraw symptoms as well chills this weird numbness tingling in my veins? (-i dont know how to explain that one) i have no energy at all and goosebumps and sniffles and sneezes? but it is not making me want that sh!t any less 8( so im going to go work on some art now.......thanks again
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.